# SDR 4510304172006

- Difficulty date: April 17, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N412FX
- Make and model: Lear 45LEAR
- Aircraft serial: 103
- Aircraft time: 4,610 hours, 3,479 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412135
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A -RT ENGINE FIRE- WARNING ILLUMINATED IN FLIGHT, CREW DECLARED AN EMERGENCY AND DIVERTED TO GSO FOR MAINTENANCE.  LANDING AND TAX UNEVENTFUL.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  REPLACED THE RIGHT ENGINE HOT SECTION FIRE LOOP AND COMPLIED WITH SB 45-26-3, MODIFICATION OF THE ENGINE FIRE DETECTION SYSTEM.  NO FURTHER DEFECTS NOTED.
